# SDR UALA2011071403576

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 62,446 hours, 23,018 cycles
- Engine: Pwa PW2037
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113N710058H
- Part serial: 388272
- Condition: Punctured
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ENCOUNTERED MODERATE HAIL STRIKE ON GROUND IN DENVER.  RT WING AILERON UPPER SURFACE HAS NUMEROUS PUNCTURES TO COMPOSITE SKIN.  WILL CONTINUE TO MAP OUT AND EVAL DAMAGE.  RT AILERON NEEDS TO BE REMOVED ACCOUNT OF DAMAGE.  REMOVED RT AILERON & REPLACED.
